# SDR 2024FA0000863

- Difficulty date: November 21, 2024
- Submitted: November 25, 2024
- Operation: General aviation
- Aircraft: N24263
- Make and model: Cessna 172S
- Aircraft serial: 172S13157
- Aircraft time: 584 hours
- System (JASC): 3211 · Main Landing Gear Attach Section
- Part: Bushing
- Part number: 05412024
- Condition: Worn
- Location: Zone 700
- Part time: 584 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND R/H MAIN LANDING GEAR LEG BUSHING WORN/LOOSE.
